MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 2
Model Number 01.18.132
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 january 2026.Stem: amistem-hp 01.18.132 amistem-h std.Size 2 (k093944) lot 122546: (b)(4) items manufactured and released on 29-aug-2012.Expiration date: 31-jul-2017.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
At about13 years and 3 monthsfrom the primary, the patient came in presenting hip pain and a loose stem was diagnosed after x-rays and a ct scan.The surgeon revised the medacta liner to a medacta liner and revised the medacta stem and head to a competitor stem and head.The surgery was completed successfully.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
AMISTEM-H STD. SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24208602
Report Number3005180920-2026-00078
Device Sequence Number9654172
Product Code LZO
UDI-Device Identifier07630030804083
UDI-Public07630030804083
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number01.18.132
Device Lot Number122546
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown